| Catalog Number |
6260-5-128 |
| Medical Device Problem Code |
Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
During the surgery the doctor noticed that two items were defective.Additional information: during the surgery, the operator stated that the head that was slammed in the head of uh1 weakly moves and will cause dislocation in the joint, he decided to change the head and head of uh1.